The determinantal formula of Schubert calculus

G. Kempf Harvard University, Cambridge, Massachusetts, USA D. Laksov Harvard University, Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331455

Acta Mathematica, 132, (1), 153-162, 1973.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:31 uploaded by actaadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 68 ]
@inproceedings{g.1973the,
  title={The determinantal formula of Schubert calculus},
  author={G. Kempf, and D. Laksov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231350172164},
  booktitle={Acta Mathematica},
  volume={132},
  number={1},
  pages={153-162},
  year={1973},
}
G. Kempf, and D. Laksov. The determinantal formula of Schubert calculus. 1973. Vol. 132. In Acta Mathematica. pp.153-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203231350172164.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved